# SDR UIEA2024071500677

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Retainer
- Condition: Damaged
- Location: Rudder Deflector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR RUDDER, RH LWR DEFLECTOR SEAL RETAINER RAIL BRACKETS FOUND DAMAGE( FWD RETAINER REPLACED AS PER RI-53-51-16996 REV.A, AFT RETAINER REPLACED AS PER SRM 51-10-02, NEW RETAINER HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW RETAINER INSTALLED AS PER SRM 51-40-02. NO FURTHER DEFECTS NOTED )
